Latest News

Burst spinal artery aneurysm linked to Ecstasy use

Taking the street drug Ecstasy could lead to a potentially fatal weakening and rupture of the spinal cord artery, doctors warn. Posterior spinal artery aneurysms -- a blood-filled swelling of the spinal cord artery, caused by a weakening and distension of the vessel wall -- are rare, with only 12 cases reported to date. But all of them caused spinal bleeding which affected the function of the spinal cord. Doctors discovered one of these aneurysms in a previously healthy teenager who had taken Ecstasy or MDMA.
View full story

Post your comment.

Name:
Email:
Rating:
Comment:
Verification
 

  • Sensors used to monitor dangerous hits on football field

  • 'Abandoned' stroke survivors need better longer-term care, expert says

  • Black Republicans put most faith in US government

  • Bedside caregivers: Research shows opening visitation access improves patient satisfaction

  • Expectant mothers with epilepsy face tough choices over their medication

  • Possible cause of common dementia found, opening avenues for treatment

  • Lou Gehrig's disease study: Renewing brain's aging support cells may help neurons survive

  • Minutes in Criminal Procedures: Writing Style Influences Judges

  • Greater inequality within UK, USA than some developing countries, trade 'footprint' shows

  • Even mild depressive symptoms result in poorer lumbar spinal stenosis surgery outcome

  •